# SDR CA001107021

- Difficulty date: October 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 50,809 hours, 48,128 cycles
- Engine: Pwa JT8D9
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: 65528038
- Condition: Failed
- Location: Window Heat
- Part time: 14,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS NR 2 SLIDING WINDOW - EXTERIOR PANE SHATTERED ON CLIMB OUT. WINDOW HEAT SHORTED RESULTING IN SPARKS AND SMOKE FROM ARCING.WINDOW AND CONTROLLER REPLACED. TEARDOWN REPORT CONFIRMED  THE WINDOW HEAT CONTROL FAILED.
